# SDR 95FDEA01088

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 620L BOTTOMSIDE OF MAIN CARGO FLOORBEAM LBL 48 CORROSION AROUND NUTPLATE.  REMOVED NUTPLATE AS PER SRM 51-10-1.  REMOVED CORROSION AS PER SRM 51-10-6, CORROSION REMOVED APPROX 50 PERCENT MATERIAL REMAINING.  INSTALLED DOUBLERPER EA 7-5310-25380 8/4/98.
